# SDR UIEA2020081351550

- Difficulty date: August 13, 2020
- Submitted: August 13, 2020
- Operation: Air carrier
- Aircraft: N322SG
- Make and model: Boeing 747481
- Aircraft serial: 30322
- Aircraft time: 46,171 hours, 6,116 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 60945
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK EMERGENCY LIGHT POWER SUPPLY M5056 BATTERY READS LOW VOLTAGE.   REMOVED AND REPLACED M5056 / BATTERY PER B747 AMM 33-51-04-902-001-001. OPS CHECKED GOOD PER B747 AMM / 33-51-04-712-006-001.
